# SDR DALA2022031401633

- Difficulty date: March 12, 2022
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N349NW
- Make and model: Airbus A320-212
- Aircraft serial: 417
- Aircraft time: 85,678 hours, 38,875 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3249 L/H SIDE FR 63 UPPER TACK HOLE BTWN STR 31L-32L HAS CRACKS. CORRECTIVE ACTION: REPAIRED PER ERA 596990-14AD REV. ORIGINAL. (2154296)
